On Auslander–Reiten components for quasitilted algebras

Volume 149 / 1996

Flávio U. Coelho, Andrzej Skowroński Fundamenta Mathematicae 149 (1996), 67-82 DOI: 10.4064/fm-149-1-67-82

Abstract

An artin algebra A over a commutative artin ring R is called quasitilted if gl.dim A ≤ 2 and for each indecomposable finitely generated A-module M we have pd M ≤ 1 or id M ≤ 1. In [11] several characterizations of quasitilted algebras were proven. We investigate the structure and homological properties of connected components in the Auslander-Reiten quiver $Γ_A$ of a quasitilted algebra A.

Authors

  • Flávio U. CoelhoDepartment of Mathematics - IME, University of São Paulo, CP 20570, Cep 01452-990 Brasil
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image